# SDR UPS99828382

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT. WING L/E, LWR SKIN INTERNAL DOUBLER, AT THE L/E OF THE NR 3 PYLON CUTOUT IS CRACKED.  STOP DRILLED CRACK AND REPIARED IAW SRM 57-2-1A FIG 2.
